What You Need to Know About Weight Gain With Cataflam
Rapid Weight GainOne very important point to keep in mind related to Cataflam and weight gain is that all NSAIDs, including Cataflam, may cause congestive heart failure. One of the main symptoms of heart failure is unexplained weight gain. In fact, people with symptoms of congestive heart failure can often have rapid weight gain over a couple of days. This weight gain is often combined with other symptoms such as a cough and/or swelling in the ankles, feet, or legs. Make sure to contact your healthcare provider if you notice unexplained weight gain or swelling while taking Cataflam.
If you are noticing a more gradual (less serious) weight gain while taking Cataflam, there are some things that you can do. Some suggestions include:
- Eating a heart-healthy diet. This diet should include:
- Lots of fruits, vegetables, grains, and fat-free or low-fat milk and milk products
- Lean meats, poultry, fish, beans, eggs, and nuts
- Limiting foods with saturated fats, trans fats, cholesterol, sodium (salt), and added sugars.
- Regular physical activity for at least 30 minutes a day on most days of the week.
- Limiting your intake of alcohol.
Also talk with your healthcare provider if you are noticing weight gain with Cataflam. He or she can give you other suggestions for dealing with any weight gain. If the weight gain continues, he or she may also recommend other lifestyle choices or possibly switching to another pain-relief medication.
(Click BMI Calculator to see if your weight is within a healthy range.)